Tuesday, October 20, 2009


First dose of folli.stim was injected last night!

I didn't expect it to burn as bad as it did, hopefully tonight won't be a repeat. I did both shots on the same side of my abdomen, maybe that wasn't such a great idea!?!

So, the plan is to stay on the 225iu of Folli.stim through Wednesday night, and head in Thursday morning for more blood work and an U/S.

I was very lucky with the Lu.pron, as I really was pretty side effect free, minus being extremely tired.

But today is a totally different story!

I don't know if it's the combo, or the buildup of Lu.pron in my system, but I'm SO dizzy today. I have to watch how quickly I move my head, and rolling my eyes is NOT an option, unless I want to fall down.

As long as we have follies growing, I'll suffer through any side effects....


  1. Hang in there! Hopefully the needles get better. When I went to my injection class, they recommended taking the Follistim out pf the fridge an hour before you give yourself the shot so that it doesn't burn. Maybe that will help.... Good luck tonight!

  2. I definitely recommend letting it come to room temp. too. ALso, for me the first shot from a new tube always stung and the rest weren't as bad. i would switch sides of my belly button too :)

    I can't wait to hear about all the follies!!

  3. I did all my shots in one side per night, then swapped. :) I would also let it warm up a bit if you can.

    I was dizzy too, but not until a little later. Mostly, my ovaries HURT when I was really getting going. It was the strangest thing, but that is the only way to describe it.


  4. I was really dizzy on Gonal-F, but not on Follistim. Strange how different meds affect people.

    Love your blog and looking forward to following your journey.

    Good luck!

  5. Good luck in your cycle. I didn't have any major issues with Lupron or gonal-f, but after several days of stims I did feel like I should shout "get out of the way for my huge ovaries to get through!"